# SDR PNSA044A

- Difficulty date: July 30, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- Engine: Ge CT79B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Separated
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, F, J
- Precautionary procedure: C

## Discrepancy

ON 7-29-08 SAAB 340B N364PX - ON TAKEOFF ROLL WHEN PILOT HEARD A POP AND THE AIRCRAFT STARTED TO YAW TO THE LT, THE PILOT ABORTED THE TAKEOFF AND DETERMINED THAT THE LT ENGINE WAS CAUSING THE PROBLEM.  THE LT ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO THE HANGER, UPON EXAMINATION WITH BORESCOPE AND VISUAL THROUGH THE EXHAUST WE FOUND ALL THE 3 1 TURBINE BLADE MISSING DAMAGE TO THE NR 2, 3, 4, AND 5 TURBINE NOZZLE AND DAMAGE TO THE TURBINE WHEELS.  THE ENGINE HAS A TTSN 32562,4 AND TOTAL CYCLES 27799 AND A TTSOH OF 4945. (A)
